Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > On the Complete Elliptic Integrals and Babylonian...
< Back to Volume

On the Complete Elliptic Integrals and Babylonian Identity V: The Complete Elliptic Integral of First Kind and Approximation by Inverse Sine Function

Full Text PDF

Abstract:

I approximate the complete elliptic integral of first kind using inverse sine function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
64-68
Citation:
E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity V: The Complete Elliptic Integral of First Kind and Approximation by Inverse Sine Function", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 64-68, 2013
Online since:
November 2013
Export:
Distribution:
References:

Guedes, Edigles, On the Complete Elliptic Integrals and Babylonian Identity I: The formulaes Involving Gamma functions and Summations, (2013).